Advanced

Almost k-wise independent sample spaces and their cryptologic applications

K., Kurosawa; Johansson, Thomas LU and D., Stinson (2001) In Journal of Cryptology 14(4). p.231-254
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Authentication code, Universal hash family, Independent sample space, Resilient function
in
Journal of Cryptology
volume
14
issue
4
pages
231 - 254
publisher
Springer
external identifiers
  • scopus:0012575273
ISSN
1432-1378
DOI
10.1007/s00145-001-0010-y
language
English
LU publication?
yes
id
2bce17d6-d186-46fc-8476-3b71dc6bd6a5 (old id 1157127)
date added to LUP
2008-06-09 13:18:00
date last changed
2018-05-29 09:44:46
@article{2bce17d6-d186-46fc-8476-3b71dc6bd6a5,
  author       = {K., Kurosawa and Johansson, Thomas and D., Stinson},
  issn         = {1432-1378},
  keyword      = {Authentication code,Universal hash family,Independent sample space,Resilient function},
  language     = {eng},
  number       = {4},
  pages        = {231--254},
  publisher    = {Springer},
  series       = {Journal of Cryptology},
  title        = {Almost k-wise independent sample spaces and their cryptologic applications},
  url          = {http://dx.doi.org/10.1007/s00145-001-0010-y},
  volume       = {14},
  year         = {2001},
}